# SDR SROM20080023

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 39,416 hours, 37,457 cycles
- Engine: Pwa JT8D17A
- Engine time: 36,699 hours, 26,654 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17A
- Part serial: 709500
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 36,699 hours, 26,654 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J, R
- Precautionary procedure: E, L

## Discrepancy

INGESTED LARGE BIRD ON APPROACH TO AKU, SHUT-DOWN ENGINE AND COMPLETED MISSED APPROACH.  DIVERTED TO SCC AND MADE UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 ENGINE.
